# SDR ASOA201807257142

- Difficulty date: July 25, 2018
- Submitted: July 26, 2018
- Operation: Air carrier
- Aircraft: N19554
- Make and model: Emb EMB-145LR
- Aircraft serial: 145587
- Aircraft time: 38,232 hours, 29,702 cycles
- System (JASC): 3210 · Main Landing Gear
- Part: Brace
- Condition: Scored
- Location: Rt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TYS A/C IS IN C-CHECK WHEN INSPECTION FOUND THE RT MLG SIDE BRACE FWD AFT FITTING BEARING BORE SCORED AND HAD A SMALL AREA OF CORROSION. ALL WORK WAS ACCOMPLISHED BY MAINTENANCE IAW ETD 2018-145-076914. CORROSION WAS A LEVEL ONE IN SIZE AND WAS CLEANED. A/C WILL BE RELEASED AT THE END OF THE CHECK.
